# SDR 96ZZZX2098

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N245CC
- Make and model: Cessna 550
- Aircraft serial: 5500212
- Engine: Pwa JT15D4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 3030391
- Condition: Defective
- Location: Rt Engine
- Part time: 2,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE WOULD SMOKE DURING ENGINE START.  TROUBLSHOOTING SHOWED OIL SCAVAGE PUMP WAS WEAK.  REMOVED AND REPLACED OIL PUMP ASSY.  SB 7185 HAD BEEN C/W.
